# SDR AALA200800268

- Difficulty date: February 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 28,945 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: S293W1202
- Part serial: 0321
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LHR INFLIGHT T131/08FEB - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SELECTOR BYPASS VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
